# SDR DALA2020112703889

- Difficulty date: November 27, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 55,600 hours, 25,749 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND PSU OXY PANEL 30 ABC DID NOT OPEN.  CORRECTIVE ACTION: REPACKED PSU OXY PANEL 30 ABC.  OK FOR SERVICE.
